MathSciNet Relay Station
MathSciNet bibliographic data
MR1992825 14P15 (03C64 26E10 32S45)
Rolin, J.-P.; Speissegger, P.; Wilkie, A. J. Quasianalytic Denjoy-Carleman classes and o-minimality. J. Amer. Math. Soc. 16 (2003), no. 4, 751–777 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement